# SDR QXEA200301129

- Difficulty date: September 13, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 4,398 hours, 3,306 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2452 ABORTED TAKEOFF DUE TO LEFT THRUST REVERSER UNSAFE CAUTION MESSAGE. CLEANED HYDRAULIC FLUID RESIDUE FROM NR 1 ICV CONNECTORS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
